Show simple item record

AuthorFackler, Stephandc.contributor.author
Date of accession2019-11-13T08:45:15Zdc.date.accessioned
Available in OPARU since2019-11-13T08:45:15Zdc.date.available
Date of first publication2013dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordMaximal regularity propertydc.subject
KeywordCounterexamples to maximal regularitydc.subject
KeywordSchauder multiplierdc.subject
KeywordKalton-Lacien theoremdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHBoundary conditions (Differential equations)dc.subject.lcsh
LCSHDirichlet formsdc.subject.lcsh
TitleThe Kalton-Lancien theorem revisited: Maximal regularity does not extrapolatedc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume2013source.volume
Source - Issue18source.issue
Source - Year2013source.year
Source - From page197source.fromPage
Source - To page210source.toPage
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record